# SDR 08FDEA01205

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N205420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR SUPPORT HAS CORROSION, STA 1660-1681, RBL1, WL 208.  REMOVED CORROSION, L= 2", W= .75", D= .010", ORIGINAL MATERIAL THICKNESS .050" FOUND TO BE OUT OF SRM 53-00-51, FIG 101, DETAIL III LIMITS.  REMOVED FLOOR SUPPORT CHANNEL IAW SRM 51-40-02.  FABRICATED REPLACEMENT CHANNEL ON MAE TRAVELER NR T8/732409, FROM 7075-0 .050B, HEAT TREATED TO T6.  INSTALLED REPLACEMENT CHANNEL IAW SRM 51-40-02.  THIS IS A CATEGORY "A", MINOR REPAIR WITH NO RECURRING INSPECTIONS.
